# SDR CA010308005

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,259 hours
- Engine: Ge CFM565A
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 8990850003
- Condition: Faulty
- Location: Radio Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER TAKEOFF, SMELL OF ELECTRICAL SMOKE PRESENT. NR 2 RADIO MANAGEMENT PANEL WENT BLANK, SWITCHED OFF AND PULLED CIRCUIT BREAKER FOR NR 2 RADIO MANAGEMENT PANEL.ODOR TOOK A LONG TIME TO DISSIPATE. UNABLE TO CLEAR SMOKE FOR DURATION OF FLIGHT. FOUND NR 2 RDIO MANAGEMENT PANEL AT FAULT.CHANGED NR 2 RADIO MANAGEMENT PANEL.
